Petre Preda
Petre Preda
e-uvt.ro üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Exponential dichotomy of evolutionary processes in Banach spaces
P Preda, M Megan
Czechoslovak Mathematical Journal 35 (2), 312-323, 1985
531985
Nonuniform dichotomy of evolutionary processes in Banach spaces
P Preda, M Megan
Bulletin of the Australian Mathematical Society 27 (1), 31-52, 1983
521983
()-Admissibility and Exponential Dichotomy of Evolutionary Processes on the Half-line
P Preda, A Pogan, C Preda
Integral Equations and Operator Theory 49 (3), 405-418, 2004
362004
Schäffer spaces and exponential dichotomy for evolutionary processes
P Preda, A Pogan, C Preda
Journal of Differential Equations 230 (1), 378-391, 2006
292006
The strong variant of a Barbashin theorem on stability of solutions for non-autonomous differential equations in Banach spaces
C Buşe, M Megan, MS Prajea, P Preda
Integral Equations and Operator Theory 59 (4), 491-500, 2007
282007
Schäffer spaces and uniform exponential stability of linear skew-product semiflows
P Preda, A Pogan, C Preda
Journal of Differential Equations 212 (1), 191-207, 2005
252005
A version of a theorem of R. Datko for nonuniform exponential contractions
C Preda, P Preda, A Craciunescu
Journal of Mathematical Analysis and Applications 385 (1), 572-581, 2012
192012
Criterions for detecting the existence of the exponential dichotomies in the asymptotic behavior of the solutions of variational equations
C Preda, P Preda, A Craciunescu
Journal of Functional Analysis 258 (3), 729-757, 2010
182010
On a Perron condition for evolutionary processes in Banach spaces
P Preda
Bulletin mathématique de la Société des Sciences Mathématiques de la …, 1988
161988
Exponential dichotomy of strongly discontinuous semigroups
P Preda, M Megan
Bulletin of the Australian Mathematical Society 30 (3), 435-448, 1984
121984
An extension of a theorem of R. Datko to the case of (non) uniform exponential stability of linear skew-product semiflows
C Preda, P Preda, F Bătăran
Journal of Mathematical Analysis and Applications 425 (2), 1148-1154, 2015
112015
Functionals on function and sequence spaces connected with the exponential stability of evolutionary processes
P Preda, A Pogan, C Preda
Czechoslovak Mathematical Journal 56 (2), 425-435, 2006
112006
An extension of some theorems of L. Barreira and C. Valls for the nonuniform exponential dichotomous evolution operators
C Preda, P Preda, C Praţa
Journal of Mathematical Analysis and Applications 388 (2), 1090-1106, 2012
92012
On the asymptotic behavior of an exponentially bounded, strongly continuous cocycle over a semiflow
C Preda, P Preda, A Petre
Communications on Pure & Applied Analysis 8 (5), 1637, 2009
82009
On exponential dichotomy in Banach spaces
M Megan, P Preda
Bulletin of the Australian Mathematical Society 23 (2), 293-306, 1981
71981
Necessary and sufficient conditions for exponential dichotomies in Banach spaces
NN Popescu, P Preda
Facultatea de ştiinţe ale naturii, Secţia matematicǎ, 1980
71980
Comportări asimptorice ale proceselor evolutive
C Preda, P Preda
Mirton, 2007
62007
A discrete Lyapunov theorem for the exponential stability of evolution families
A Pogan, C Preda, P Preda
New York J. Math 11, 457-463, 2005
62005
The Perron problem for C-semigroups
P Prada, A Pogan, C Preda
Mathematical Journal of Okayama University 46 (1), 2004
62004
On the Perron problem for the exponential dichotomy of-semigroups.
P Preda, A Pogan, C Preda
Acta Mathematica Universitatis Comenianae. New Series 72 (2), 207-212, 2003
62003
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20